By Topic

Price's theorem for complex variates

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Van Den Bos, A. ; Dept. of Appl. Phys., Delft Univ. of Technol., Netherlands

Price's (1958) theorem is derived for complex valued variates. The derivation differs from the existing derivation in two respects. First, the normal variates are not assumed to be circularly complex. Thus the result is more general. Second, the characteristic function of the complex variates is not used

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 1 )